# SDR UPS07M50715

- Difficulty date: July 18, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO PIT ON L48 FOUND CORROSION STA 1531.0 AS MARKED.  CORR LONGERON CUTOFF PER SRM 53-10-00 VI R38.  HFEC INSP C/O PER DAC NDTSP M R13 PART06-10-01-001, NO CRACK FOUND.  REPAIR LONGERON & SPLICE FAB SRM 53-10-00 VI R38 & EN1501-07.  LONGERON & SPLICE REPROTECTED & PRIMER TOUCHED UP AS PER SRM 51-21-01 V3 R38.  REPAIR LONGERON PARTS INSTALLED PER SRM 51-31-01 VII R38 & ATTACH AREA PARTS INSTALLED PER SRM 51-31-01VII R38.
